このエントリーをはてなブックマークに追加
ID 33214
フルテキストURL
著者
Cortes, Wagner INSTITUTO DE MATEMÁTICA UNIVERSIDADE FEDERAL DO RIO GRANDE DO SUL
Haetinger, Claus CENTRO DE CIÊNCIAS EXATAS E TECNOLÓGICAS
抄録

B. Zalar proved that any left (resp. right) Jordan centralizer on a 2-torsion-free semiprime ring is a left (resp. right) centralizer. We prove this question changing the semiprimality condition on R. The main result of this paper is the following. Let R be a 2-torsionfree ring which has a commutator right (resp. left) nonzero divisor and let G: R → R be left (resp. right) Jordan σ-centralizer mapping of , where σ is an automorphism of R. Then G is a left (resp. right) -centralizer mapping of R.

発行日
2009-01
出版物タイトル
Mathematical Journal of Okayama University
51巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol51/iss1/7